# SDR 95ZZZX2312

- Difficulty date: April 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508DC
- Make and model: Doug DC-8-51
- Aircraft serial: 45935
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5616307213
- Condition: Damaged
- Location: Lt Main Gear
- Part time: 60,665 hours
- Stage of operation: CL
- Nature of condition: J, C
- Precautionary procedure: A

## Discrepancy

PTY - AFTER TAKEOFF, RECEIVED LEFT MLG UNSAFE LIGHT.  RETURNED TO PTY.  INITIAL INSPECTION REVEALED LEFT MLG DOOR DAMAGE.  REMOVED LEFT MLG DOOR AND FERRIED AIRCRAFT TO MIA.  INVESTIGATION REVEALED IMPACT DAMAGE TO DOOR.  REPLACED DOOR.  PERFORMED SEVERAL RETRACTION TESTS AND SYSTEM WORKED NORMALLY.  RETURNED AIRCRAFT TO SERVICE.  TOTAL CYCLES, 27,998.
